MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305604
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that sharps coll slide close chemo 9gal was missing the lid.This was discovered before use.The following information was provided by the initial reporter: material no.: 305604 batch no.: unknown.It was reported a case was received without lids.Per email: we have received a quality complaint on product sold to our customer.Please, respond accordingly with the rma number, if necessary, and the disposition of the customer's concern.Please contact the customer and cc me on any future communication.Injuries or adverse event: no are any samples available for return? yes reported issue: customer receiving 1 cs without lids.
 
Additional Manufacturer Narrative
H.6.Investigation summary the actual product nor photo representation was provided.A review of the device history record (dhr) was not possible since a lot number could not be provided.Also, a review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿missing lids¿.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the box by the weighing system is required to identify or confirm this issue.The root cause is unknown.The issue could have occurred during distribution if repackaged by a distributor.Based on these findings, our investigation is inconclusive.Evidence of original packaging is required.Bd will continue to monitor for any trends.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that sharps coll slide close chemo 9gal was missing the lid.This was discovered before use.The following information was provided by the initial reporter: material no.: 305604 batch no.: unknown it was reported a case was received without lids.Per email: we have received a quality complaint on product sold to our customer.Please, respond accordingly with the rma number, if necessary, and the disposition of the customer's concern.Please contact the customer and cc me on any future communication.Injuries or adverse event: no are any samples available for return? yes reported issue: customer receiving 1 cs without lids.

Brand Name
SHARPS COLL SLIDE CLOSE CHEMO 9GAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9495820
Report Number2243072-2019-02859
Device Sequence Number14366047
Product Code FMI
UDI-Device Identifier00382903056040
UDI-Public00382903056040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305604
Device Catalogue Number305604
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date02/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;